Re: Cymbalta and stomach pain
I think if I were you, I would just talk to your doc about stopping the cymbalta all together.Why put yourself through that?I am going on my 4th week of cymbalta and am currently suffering from some pretty bad nausea.and it does not appear to be really having an impact on my nerve pain syndromes either.i go back at the end of the 4 weeks and see my doc about whether I want to continue onto the thereputic dose of 60mgs or stop it.i think I am going to be DCing it at that time.It is actually making some of my nerve pain symptoms worse, not better.the choice is up to you,whether you want to keep feeling this way or possibly trying something else that may work better for you.As for me, I think i will be moving on to something else,i just don't know what that will be yet,lol.
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.